# SDR AMTA200700594

- Difficulty date: November 13, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N705TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46915
- Engine: Ge CF650C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON FINAL AFTER SELECTING GEAR DOWN THE HYD SYS 3 ELEV OFF LIGHT CAME ON.  NR 3 QUANTITY DROPPED TO 19 QTS.  TAXIING IN AT ETAR THE QUANTITY CAME BACK UP TO 12 GALLONS AND LIGHT WENT OUT SERVICED AND BLED NR 3 HYD SYSTEM IAW MM 12-13-01. NR 3 QTY AND SYSTEM PSI GOOD.  (K)
